Critical age-dependent branching Markov processes and their scaling limits

Athreya, Krishna B. ; Athreya, Siva R. ; Iyer, Srikanth K. (2010) Critical age-dependent branching Markov processes and their scaling limits Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (3). pp. 363-385. ISSN 0253-4142

[img]
Preview
PDF - Publisher Version
280Kb

Official URL: http://www.ias.ac.in/mathsci/vol120/jun2010/PM09-1...

Related URL: http://dx.doi.org/10.1007/s12044-010-0028-x

Abstract

This paper studies: (i) the long-time behaviour of the empirical distribution of age and normalized position of an age-dependent critical branching Markov process conditioned on non-extinction; and (ii) the super-process limit of a sequence of age dependent critical branching Brownian motions.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Age-dependent; Branching; Ancestoral Times; Measure-valued; Empirical Distribution
ID Code:1154
Deposited On:05 Oct 2010 18:21
Last Modified:12 May 2011 15:04

Repository Staff Only: item control page